# SDR DALA2025061904609

- Difficulty date: June 14, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38720
- Aircraft time: 31,185 hours, 18,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1024465) ACCOMPLISH RIGHT HAND STA 727 FRAME INNER CHORD 737 REPAIR SECTION 02. ACCOMPLISHED RIGHT HAND STA 727 FRAME INNER CHORD REPAIR SECTION 02 PER WORK CARD 5311-01251-02B.
